On the connection of coefficient and structural conditions about fourier series

Research output: Contribution to journalArticle

Abstract

We extend the validity of some theorems treating the relations of coefficient and structural conditions with respect to Fourier series. The extension means that the conditions given by means of the function xβ, β < 0, are replaced by concave or Mulholland-type functions.

Original languageEnglish
Pages (from-to)261-273
Number of pages13
JournalHokkaido Mathematical Journal
Volume31
Issue number1
DOIs
Publication statusPublished - Jan 1 2002

    Fingerprint

Keywords

  • Best approximation
  • Coefficient and structural condition
  • Concave function
  • Fourier series
  • Mulholland function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this